# SDR YENA2023060600585

- Difficulty date: June 1, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N375JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 637
- Aircraft time: 23,370 hours, 15,799 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION WAS FOUND ON SHEAR CLIP BTW FRAME 81 AND STR 28R/27L; REF TOMX WO 2196 NR 00105 SHEAR CLIP BTW FR 81 AND STGR 28R/27R WAS EVALUATED AND FOR DUE EXCESSIVE DAMAGE WAS REPLACED PER EMB-190 SRM 51-10-02, SRM 51-41-01 AND SRM 51-41-02.
